# SDR SWAA000565

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 32,045 hours, 32,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK,  FOUND BS 178 BULKHEAD CRACKED,  LBL 5 TO RBL 1.  R&R BULKHEAD WEB  PER ACO 7154-53.
